Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
"Dermatologic: Itching, rash, transitory exanthema, and urticaria have been reported. Vitamin B12 (20 micrograms/day) and pyridoxine (80mg/day) has been associated with cases of rosacea fulminans, characterized by intense erythema with nodules, papules, and pustules. Symptoms may persist for up to 4 months after the supplement is stopped, and may require treatment with systemic corticosteroids and topical therapy."

http://en.wikipedia.org/wiki/Cobalamin

Share this post


Link to post
Share on other sites

i'm sure there is some study around also claiming that vitamin C also somehow causes acne

Share this post


Link to post
Share on other sites

But the thing is, I've been breaking out whenever I take B12... But what confuses me is whether I'm allergic to it, or because I overdose it?

Share this post


Link to post
Share on other sites

i eat lots of chicken every day and animal sources are high sources of B12

just saying that for me a high food source of B12 is not a problem

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×